# SDR USAA2010120492829

- Difficulty date: November 17, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 33,441 hours, 18,502 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53474180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR66 TO FR69, Y1292.  REPLACED FLOORBEAM BETWEEN FR66 TO FR69, Y1292 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472780.
